Volume 24, issue 4 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 9, 3387–3831
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Homological eigenvalues of lifts of pseudo-Anosov mapping classes to finite covers

Asaf Hadari

Geometry & Topology 24 (2020) 1717–1750
Bibliography
1 Y Algom-Kfir, E Hironaka, K Rafi, Digraphs and cycle polynomials for free-by-cyclic groups, Geom. Topol. 19 (2015) 1111 MR3336279
2 M Bestvina, M Handel, Train tracks and automorphisms of free groups, Ann. of Math. 135 (1992) 1 MR1147956
3 S Dowdall, I Kapovich, C J Leininger, McMullen polynomials and Lipschitz flows for free-by-cyclic groups, J. Eur. Math. Soc. 19 (2017) 3253 MR3713041
4 A Fathi, F Laudenbach, V Poénaru, editors, Travaux de Thurston sur les surfaces, 66–67, Soc. Math. France (1979) 284 MR568308
5 D Fried, The geometry of cross sections to flows, Topology 21 (1982) 353 MR670741
6 F Grunewald, M Larsen, A Lubotzky, J Malestein, Arithmetic quotients of the mapping class group, Geom. Funct. Anal. 25 (2015) 1493 MR3426060
7 A Hadari, Every infinite order mapping class has an infinite order action on the homology of some finite cover, preprint (2015) arXiv:1508.01555
8 M Hall Jr., Coset representations in free groups, Trans. Amer. Math. Soc. 67 (1949) 421 MR32642
9 T Koberda, Asymptotic linearity of the mapping class group and a homological version of the Nielsen–Thurston classification, Geom. Dedicata 156 (2012) 13 MR2863543
10 T Koberda, Residual properties of fibered and hyperbolic 3–manifolds, Topology Appl. 160 (2013) 875 MR3037878
11 T Koberda, J Mangahas, An effective algebraic detection of the Nielsen–Thurston classification of mapping classes, J. Topol. Anal. 7 (2015) 1 MR3284387
12 A Lubotzky, C Meiri, Sieve methods in group theory, II : The mapping class group, Geom. Dedicata 159 (2012) 327 MR2944535
13 A Lubotzky, C Meiri, Sieve methods in group theory, III : Aut(Fn), Int. J. Algebra Comput. 22 (2012) MR2999368
14 J Malestein, J Souto, On genericity of pseudo-Anosovs in the Torelli group, Int. Math. Res. Not. 2013 (2013) 1434 MR3038366
15 C T McMullen, Entropy on Riemann surfaces and the Jacobians of finite covers, Comment. Math. Helv. 88 (2013) 953 MR3134416
16 A Putman, B Wieland, Abelian quotients of subgroups of the mappings class group and higher Prym representations, J. Lond. Math. Soc. 88 (2013) 79 MR3092259
17 T Sakasai, A survey of Magnus representations for mapping class groups and homology cobordisms of surfaces, from: "Handbook of Teichmüller theory, III" (editor A Papadopoulos), IRMA Lect. Math. Theor. Phys. 17, Eur. Math. Soc. (2012) 531 MR2952771
18 M Suzuki, Geometric interpretation of the Magnus representation of the mapping class group, Kobe J. Math. 22 (2005) 39 MR2203329
19 W P Thurston, A norm for the homology of 3–manifolds, Mem. Amer. Math. Soc. 339, Amer. Math. Soc. (1986) 99 MR823443